# SDR WX0A2015113000026

- Difficulty date: November 30, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- Aircraft time: 51,927 hours, 35,799 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disengaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, AIRCRAFT BANKED HARD TO THE LEFT WITH AUTOPILOT ENGAGED, THEN HARD TO THE RIGHT, FLIGHT DIRECTERS DISENGAGED AND AUTOPILOT DISENGAGED, PERFORMED RTS ON DFGC 1 & 2, GO-REPORTED FROM BOTH.  OK FOR CONTINUED SERVICE IAW MM 22-01-05.
